Update

Hi gang.

thought I’d update. Went to see Rheumatologist yesterday. Staying on Methotrexate, and a new tablet called Alendronic Acid? Not sure if I’ve spelt that right lol. Keeping everything crossed I get stable. Low iron is on going, but that is something my GP has to sort out.

not sure how I’m feeling at the moment. Will be reducing my steroids from next week by 1mg each month. I just don’t want that mind bending pain to return. Hope everyone is bearing up.

Comments

  • frogmorton
    frogmorton Member Posts: 29,219

    All ok here thanks Woofy.

    Alendronic acid indeed do they suspect osteoporosis or something too? If they do the sooner you get off ateroids the better. They aren't good for us at all long term.

    Best of luck with the reduction🤞

    Toni x

  • stickywicket
    stickywicket Member Posts: 27,686

    You spelt it right😀 The alendronic acid is to counteract any bone-thinning side effects from the steroids. It's often given either just after someone has come off steroids or as they're doing so. If the meth is doing its stuff you should be fine reducing the steroids especially as you're doing it nice and slowly. You might get a hiccup towards the end and have to go even slower. That's all too normal. But good that you're on the way and fingers crossed.

    If at first you don't succeed, then skydiving definitely isn't for you.
    Steven Wright
  • Woofy
    Woofy Member Posts: 253

    Thanks frogmorton. Not sure. Just said I was high risk of fragility fractures? 😳

    Thanks sticky.

    I assume you have taken them at some point?? What’s another tablet, when you already take a shed load eh.

    yes I think Rheumatology are also waiting to see how I am when off the steroids completely, this going to be another 3-4 months I think. Follow up in six months if B/tests etc all ok.